# SDR CALA0001666

- Difficulty date: October 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT EXTERNAL FUSELAGE SKIN DENTED AT FS 37 BETWEEN LONGERON 6R AND 18R.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-60, 53-01, FIGURE 7, 51-10-3, AND 51-30-2.
